# SDR CALA2016070100400

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 50,512 hours, 16,500 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL,  FLAPS INDICATED 25,  FLAP HANDLE AT 30.   RAN QRH ,  RECONFIGURED FLAPS INDICATOR WAS 30 DEGREES WITH HANDLE 30.   OPERATIONAL TEST OF FLAPS IAW 27-58-02-401-801.
